# SDR AALA202310138952

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A320*
- Aircraft serial: 5684
- Aircraft time: 30,582 hours, 12,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L ARMING LEVER LOOSE. SECURED 2L ARMING HANDLE.
